RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2003, Volume 15, Issue 5, Pages 198–227 (Mi aa821)  

This article is cited in 2 scientific papers (total in 2 papers)

Research Papers

$C_0$-contractions: the Jordan model and lattices of invariant subspaces

M. F. Gamal'

St. Petersburg Department of V. A. Steklov Institute of Mathematics, Russian Academy of Sciences

Full text: PDF file (1601 kB)
References: PDF file   HTML file

English version:
St. Petersburg Mathematical Journal, 2004, 15:5, 773–793

Bibliographic databases:

Received: 03.03.2003

Citation: M. F. Gamal', “$C_0$-contractions: the Jordan model and lattices of invariant subspaces”, Algebra i Analiz, 15:5 (2003), 198–227; St. Petersburg Math. J., 15:5 (2004), 773–793

Citation in format AMSBIB
\Bibitem{Gam03}
\by M.~F.~Gamal'
\paper $C_0$-contractions: the Jordan model and lattices of invariant subspaces
\jour Algebra i Analiz
\yr 2003
\vol 15
\issue 5
\pages 198--227
\mathnet{http://mi.mathnet.ru/aa821}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2068794}
\zmath{https://zbmath.org/?q=an:1061.47012}
\transl
\jour St. Petersburg Math. J.
\yr 2004
\vol 15
\issue 5
\pages 773--793
\crossref{https://doi.org/10.1090/S1061-0022-04-00831-3}


Linking options:
  • http://mi.mathnet.ru/eng/aa821
  • http://mi.mathnet.ru/eng/aa/v15/i5/p198

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. F. Gamal', “On a class of $C_{\cdot0}$-contractions: hyperinvariant subspaces and intertwining operators”, J. Math. Sci. (N. Y.), 134:4 (2006), 2263–2271  mathnet  crossref  mathscinet  zmath
    2. M. F. Gamal', “On contractions with compact defects”, J. Math. Sci. (N. Y.), 165:4 (2010), 435–448  mathnet  crossref
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:152
    Full text:55
    References:39
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019